Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 1, NWS Grand Rapids, MI

January 4, 2016

NWS Grand Rapids, MI issued this small craft advisory at Jan 4, 2016, 9:09 PM EST. It took effect at Jan 5, 2016, 10:00 AM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2016, 9:09 PM EST (02:09 UTC)
In effect from
Jan 5, 2016, 10:00 AM EST
Expired
Jan 6, 2016, 8:48 PM EST
In force
35 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

860 
WHUS73 KGRR 050209
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
909 PM EST MON JAN 4 2016

LMZ844>849-051015-
/O.NEW.KGRR.SC.Y.0001.160105T1500Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
909 PM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 3 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 3 AM
EST THURSDAY. 

* WINDS...BECOMING SOUTH TO SOUTHWEST AND INCREASING TO 20 TO 30
  KNOTS TUESDAY. 

* WAVES...BUILDING TO 4 TO 6 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
435 
WHUS73 KGRR 050807
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
307 AM EST TUE JAN 5 2016

LMZ844>849-051615-
/O.CON.KGRR.SC.Y.0001.160105T1500Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
307 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 3 AM EST THURSDAY...

* WINDS...BECOMING SOUTH TO SOUTHWEST AND INCREASING TO 20 TO 30
  KNOTS TODAY.

* WAVES...BUILDING TO 4 TO 7 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
617 
WHUS73 KGRR 051606
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1106 AM EST TUE JAN 5 2016

LMZ844>849-060015-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1106 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST 20 TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
076 
WHUS73 KGRR 052047
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 PM EST TUE JAN 5 2016

LMZ844>849-060500-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
347 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST 15 TO 30 KNOTS.

* WAVES...4 TO 7 FEET NORTH OF HOLLAND AND 2 TO 5 FEET SOUTH OF
  HOLLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
881 
WHUS73 KGRR 060215
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 PM EST TUE JAN 5 2016

LMZ844>849-061015-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
915 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST 15 TO 30 KNOTS.

* WAVES...4 TO 7 FEET NORTH OF HOLLAND AND 2 TO 5 FEET SOUTH OF 
  HOLLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
350 
WHUS73 KGRR 060827
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
327 AM EST WED JAN 6 2016

LMZ844>849-061630-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
327 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET. HIGHEST WAVES NORTH OF HOLLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
849 
WHUS73 KGRR 061557
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1057 AM EST WED JAN 6 2016

LMZ844>849-070000-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1057 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET. HIGHEST WAVES NORTH OF HOLLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
334 
WHUS73 KGRR 062050
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EST WED JAN 6 2016

LMZ844-845-062200-
/O.CAN.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
350 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

LMZ846>849-070500-
/O.CON.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
350 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
THURSDAY...

* WINDS...SOUTH TO SOUTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET... SUBSIDING LATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
308 
WHUS73 KGRR 070148
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
848 PM EST WED JAN 6 2016

LMZ846>849-070300-
/O.CAN.KGRR.SC.Y.0001.000000T0000Z-160107T0800Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
848 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT ADVISORY
CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 6:32 PM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Jan 4, 6:32 PM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
632 PM EST MON JAN 4 2016

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 330 PM EST MON JAN 4 2016

HIGH PRESSURE WILL BE OVERHEAD TONIGHT AND WILL PROVIDE PARTLY
CLOUDY AND COLD CONDITIONS WITH LOWS IN THE SINGLE DIGITS.

AS THE HIGH MOVES TO THE MID ATLANTIC STATES... SOUTH WINDS WILL
DEVELOP LEADING TO GRADUALLY MODERATING TEMPERATURES THROUGH THE
WEEK.

A LOW PRESSURE SYSTEM TOWARD THE END OF THE WEEK WILL BRING THE
THREAT OF FREEZING RAIN AND SNOW THURSDAY NIGHT...CHANGING TO RAIN
ON FRIDAY.

LOOKING FARTHER AHEAD... A BLAST OF BITTER COLD ARCTIC AIR WITH
PERSISTENT LAKE EFFECT SNOW SHOWERS APPEARS LIKELY ABOUT A WEEK FROM
NOW.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 330 PM EST MON JAN 4 2016

FCST CONCERNS ARE FAIRLY MINIMAL IN THE SHORT TERM. HOWEVER LOW
TEMPERATURES ARE A CHALLENGE TONIGHT WITH DIMINISHING WINDS AND A
DRY AIR MASS. SINGLE DIGITS CERTAINLY SEEM POSSIBLE IF WE CLEAR OFF
ENOUGH AND WE MAY EVEN SEE SOME SUB ZERO READINGS PARTICULARLY UP
NORTH.

IT IS POSSIBLE THAT THE SOUTH-SOUTHWEST WINDS LATE TONIGHT AND
TUESDAY WILL GENERATE SOME LIGHT SNOW SHOWERS OR FLURRIES OFF LAKE
MICHIGAN ALONG THE COAST NORTH OF MUSKEGON.

AT A MINIMUM WE SHOULD SEE AT LEAST SOME LAKE EFFECT CLOUDINESS
IMPACT AREAS WEST AND NORTH OF GRR TUESDAY. HOWEVER CONFIDENCE IS
SOMEWHAT LOW REGARDING THE COVERAGE/EXTENT OF THESE LAKE CLOUDS
SINCE TEMPS ALOFT WILL BE WARMING AND THE LOW LEVEL FLOW WILL BE
ANTICYCLONIC.

OTHERWISE A GENERALLY QUIET/DRY SHORT TERM PERIOD WITH SOMEWHAT
BREEZY CONDITIONS ON THE WRN PERIPHERY OF THE SFC HIGH... MAINLY
WEST AND NORTH OF GRR AND PARTICULARLY ALONG THE LK MI COAST.

THERE SHOULD BE AN INCREASE IN MID AND HIGH LEVEL CLOUDINESS LATE
WEDNESDAY AND WEDNESDAY NIGHT AS A SHORTWAVE APPROACHES FROM THE
SOUTHWEST.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 330 PM EST MON JAN 4 2016

THE TWO MAIN ISSUES DURING THE LONG TERM ARE THE APPROACH OF A STORM
FROM THE OKLAHOMA PANHANDLE AND THE ARCTIC AIR THAT WILL FOLLOW IT.
BOUNDARY LAYER AIR WILL LIKELY SUPPORT SOME LIGHT SNOW THURSDAY AS
THE STORM APPROACHES. THE MODELS HAVE BEEN PRETTY CONSISTENT IN
THEIR SOLUTIONS WITH THE CANADIAN JUST A BIT COLDER THAN THE GFS. AS
SUCH THERE MAY BE SOME FREEZING RAIN THURSDAY NIGHT AND FRIDAY
MORNING AS THE LOW MOVES NORTH ACROSS LAKE MICHIGAN. THE PCPN WILL
CHANGE TO RAIN BY FRIDAY AFTERNOON AND CONTINUE FRIDAY NIGHT BEFORE
MIXING WITH SNOW SATURDAY BECOMING ALL SNOW LATE IN THE DAY.

ARCTIC AIR WILL START TO MOVE OVER THE CWA SATURDAY NIGHT AND
CONTINUE THROUGH MONDAY. HIGHS MONDAY MAY ONLY BE IN THE TEENS.
CONDITIONS WILL BE FAVORABLE FOR LAKE EFFECT SNOW TO DEVELOP LATE IN
THE WEEKEND AND CONTINUE INTO NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 632 PM EST MON JAN 4 2016

IT WOULD SEEM SKIES SHOULD BE CLEAR MOST OF THE NIGHT OVER MOST OF
THE TAF SITES. HOWEVER IN THE VERY SHORT TERM THERE IS AN ISSUE
WITH THE LOW CLOUDS FROM LAKE HURON MIXING OUT. GRR WAS BKN024 AT
23Z AND HAS BECOME SCT024 AS OF 2320Z. AZO ALSO HAS THE LAST PATCH
OF LOW CLOUDS OVER IT TOO...BUT LIKE AT GRR THOSE CLOUDS SHOULD
QUICKLY MIX OUT. ALL SITES SHOULD BE CLEAR BY 03Z. THIS CLEARING
IS DUE TO THE EAST WINDS BECOMING SOUTHERLY AT ALL TAF SITES
(BELOW 850 MB) BY 06Z.

THE WIND DIRECTION BECOMES 220 DEGREE BY O9Z TUESDAY IN THE
BOUNDARY LAYER. THAT WILL BRING THE LOW CLOUDS (MVFR CIGS)BACK
INTO THE MKG AND GRR TAF SITES IN THE 12Z TIME FRAME. WINDS FROM
THAT DIRECTION THROUGH WOULD NOT BRING THOSE LAKE CLOUDS INTO ANY
OF THE OTHER TAF SITES SO THEY SHOULD STAY MOSTLY CLEAR TUESDAY.

&&

.MARINE...
ISSUED AT 330 PM EST MON JAN 4 2016

MARINE OBS INDICATE THAT WE CAN CANCEL THE CURRENT SMALL CRAFT
ADVISORY A TAD EARLY. HOWEVER ANOTHER ADVISORY WILL LIKELY BE NEEDED
FOR TUESDAY AS SOUTH-SOUTHWEST WINDS INCREASE TO 20 TO 30 KTS ON
THE BACK SIDE OF THE DEPARTING SFC HIGH.

&&

.HYDROLOGY...
ISSUED AT 330 PM EST MON JAN 4 2016

HYDRO CONCERNS ARE MINIMAL THIS WEEK. RIVERS ARE BELOW BANKFULL AND
FALLING OR HOLDING STEADY. LITTLE PRECIPITATION IS EXPECTED UNTIL
LATE IN THE WEEK... AND IT WILL NOT BE SUBSTANTIAL ENOUGH TO WARRANT
CONCERN. THE EXTENDED OUTLOOK SHOWS AN ARCTIC AIR MASS ARRIVING NEXT
WEEK... SO WE WILL START TO LOOK AT RIVER ICE FORMATION THEN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...04
AVIATION...WDM
HYDROLOGY...CAS
MARINE...MEADE
Hazardous weather outlook, Jan 4, 12:37 PM EST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1237 PM EST MON JAN 4 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-050945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1237 PM EST MON JAN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SNOW SHOWERS MAY BRIEFLY MAKE ROADS SLICK THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A POTENTIAL EXISTS FOR MIXED PRECIPITATION FOR THE END OF THE
WEEK. THIS MAY LEAD TO SLICK TRAVEL CONDITIONS BEGINNING THURSDAY
NIGHT. TEMPERATURES ARE EXPECTED TO SLOWLY RISE ABOVE FREEZING ON
FRIDAY...DIMINISHING ANY IMPACTS. A RETURN OF COLDER AIR OVER THE
WEEKEND WILL LIKELY TRIGGER SNOW SHOWERS BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-050945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1237 PM EST MON JAN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE WIND AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.